Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 1997, Volume 218, Pages 122–133 (Mi tm954)  

This article is cited in 3 scientific papers (total in 3 papers)

On the complexity of integration of rational fractions

S. B. Gashkov


Full text: PDF file (1563 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1997, 218, 117–128

Bibliographic databases:
UDC: 510.52
Received in June 1997

Citation: S. B. Gashkov, “On the complexity of integration of rational fractions”, Analytic number theory and applications, Collection of papers. To Prof. Anatolii Alexeevich Karatsuba on occasion of his 60th birthday, Trudy Mat. Inst. Steklova, 218, Nauka, Moscow, 1997, 122–133; Proc. Steklov Inst. Math., 218 (1997), 117–128

Citation in format AMSBIB
\Bibitem{Gas97}
\by S.~B.~Gashkov
\paper On the complexity of integration of rational fractions
\inbook Analytic number theory and applications
\bookinfo Collection of papers. To Prof. Anatolii Alexeevich Karatsuba on occasion of his 60th birthday
\serial Trudy Mat. Inst. Steklova
\yr 1997
\vol 218
\pages 122--133
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm954}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1642365}
\zmath{https://zbmath.org/?q=an:0927.65036}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1997
\vol 218
\pages 117--128


Linking options:
  • http://mi.mathnet.ru/eng/tm954
  • http://mi.mathnet.ru/eng/tm/v218/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Gashkov, “Remarks on the fast multiplication of polynomials, and Fourier and Hartley transforms”, Discrete Math. Appl., 10:5 (2000), 499–528  mathnet  crossref  mathscinet  zmath
    2. S. B. Gashkov, “Arithmetic complexity of the Stirling transforms”, Discrete Math. Appl., 25:2 (2015), 83–92  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. S. B. Gashkov, I. B. Gashkov, A. B. Frolov, “The complexity of solving low degree equations over ring of integers and residue rings”, Moscow University Mathematics Bulletin, 74:1 (2019), 5–13  mathnet  crossref  mathscinet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:671
    Full text:220
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021